MAUDE Adverse Event Report: LIFE SPINE GRUVE; DRIVER

LIFE SPINE GRUVE; DRIVER
Catalog Number 150-266
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is hypothesided that the root cause of the reported event was likely insufficient wall thickness of the head lock sleeve.This issue may have contributed to by repeated user of over-tightening of the head lock sleeve onto the screw, which could have placed additional stress on the wall, leading to the failure.
 
Event or Problem Description
It was stated that "the retaining screw driver broke during the operation today.There was no excessive force or angulation on the driver.As the dr.Was inserting the screw a piece broke off.".

Brand Name
GRUVE
Common Device Name
DRIVER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key24563901
Report Number3004499989-2026-00011
Device Sequence Number18508300
Product Code KWQ
UDI-Device Identifier00190837060848
UDI-Public(01)00190837060848(10)CNW24081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150-266
Device Lot NumberCNW24081
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexUnknown